Saturday, January 15, 2011


It has been a bad few days.  I've been feeling crummy and in a lot of pain.  All because I accidentaly took a second dose of pain medication (I have created a logbook to keep that from happening again).  I have had to keep something in my stomach to keep the nausea at bay, and because of the extra pain meds, vertigo kicked in.  The medication for the vertigo makes me drowsy and had to lay down to keep from falling down (vertigo).  From lying down too much, my back is trying to go out and is very painful.  The heavy duty pain medication for my back makes me nauseous. 

 I have two kinds of pain meds.  Everyday for arthritis and heavy duty for back pain.  I only use that one occasionally, when my back is so bad I can hardly get around.  I know I probably sound like a pain pill addict.  But I'm not, I can't stand the tipsy feeling they give me.  So, I am definately not chasing a high.  I even made a point of talking to my doctor about it.

Needless to say, there has been no exercise at all.  I just about had the no snacking thing down, and now this happens.  Still feeling nausea after all these days.  And forget weighing in.  I will work up the nerve in a few days.

See people, it's things like this that make losing weight so difficult.  It seems like something is always happening and getting in the way.  I know I am whining, but I don't bore people with any of this, and I have to get it off my chest, so this is my place to do it.

Not feeling so great, nausea's back.   I have to go have a bite of something. 

No comments:

Post a Comment